# SDR DALA2024081408143

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 12,598 hours, 5,778 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SELECTION OF GEAR DOWN, HEARD A LOUD "CLUNK" NOISE, FOLLOWED BY "GEAR FAIL" CTN MSG. RAN QRH, VERIFIED GEAR DOWN & LOCKED, PROCEEDED TO AN UNEVENTFUL LANDING. T/S PER A220 EFIM SOULUTION ID # 1-14918. R/R LANDING GEAR CONTROL LEVER PER A220 AMM 32-31. OPS TEST GOOD. LEVER, LANDING OFF 81-3231-9-0001 00241 ON 81-3231-9-0001 44143. (LP# 5594300)
